JournalsjncgVol. 8, No. 2pp. 321–336

Dixmier traces generated by exponentiation invariant generalised limits

  • Fedor Sukochev

    University of New South Wales, Sydney, Australia
  • Alexandr Usachev

    University of New South Wales, Sydney, Australia
  • Dmitriy Zanin

    University of New South Wales, Sydney, Australia
Dixmier traces generated by exponentiation invariant generalised limits cover
Download PDF

Abstract

We define a new class of singular positive traces on the ideal M1,\mathcal{M}_{1,\infty} of B(H)B(H) generated by exponentiation invariant generalized limits. We prove that this new class is strictly contained in the class of all Dixmier traces. We also prove a Lidskii-type formula for this class of traces.

Cite this article

Fedor Sukochev, Alexandr Usachev, Dmitriy Zanin, Dixmier traces generated by exponentiation invariant generalised limits. J. Noncommut. Geom. 8 (2014), no. 2, pp. 321–336

DOI 10.4171/JNCG/158